Alert archive / Missouri / Tornado Warnings in 2020

Tornado Warning 8, NWS Paducah, KY

March 2, 2020Butler County, Carter County, Wayne County, Missouri

NWS Paducah, KY issued this tornado warning at Mar 2, 2020, 6:14 PM CST for Butler County, Carter County, Wayne County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2020, 6:14 PM CST (00:14 UTC)
Expired
Mar 2, 2020, 7:00 PM CST
In force
46 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Butler County, MO, Carter County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 172 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 6:20 PM CSTTORNADO3 Ne Hunter, MOSPOTTED AT 21 SOUTH AND HIGHWAY 60 WEST OF ELSINORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 5:21 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS53 KPAH 030014
TORPAH
MOC023-035-223-030100-
/O.NEW.KPAH.TO.W.0008.200303T0014Z-200303T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
614 PM CST Mon Mar 2 2020

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Carter County in southeastern Missouri...
  Southwestern Wayne County in southeastern Missouri...
  Northwestern Butler County in southeastern Missouri...

* Until 700 PM CST.
    
* At 614 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Ellsinore, or 13 miles southeast of Van Buren,
  moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ellsinore around 620 PM CST.
  Brush Arbor around 640 PM CST.
  Williamsville around 700 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3686 9084 3697 9087 3708 9053 3692 9045
TIME...MOT...LOC 0014Z 255DEG 16KT 3692 9079 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PS
3 follow-up statements
674 
WWUS53 KPAH 030025
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
625 PM CST Mon Mar 2 2020

MOC023-035-223-030100-
/O.CON.KPAH.TO.W.0008.000000T0000Z-200303T0100Z/
Carter MO-Wayne MO-Butler MO-
625 PM CST Mon Mar 2 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN CARTER...SOUTHWESTERN WAYNE AND NORTHWESTERN BUTLER
COUNTIES...
    
At 624 PM CST, a severe thunderstorm capable of producing a tornado
was located over Ellsinore, or 14 miles south of Piedmont, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. A possible tornado was reported 
         at Highway 21 south and Highway 60 at 620 PM.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brush Arbor around 640 PM CST.
  Williamsville around 700 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3687 9078 3700 9079 3708 9053 3692 9045
TIME...MOT...LOC 0024Z 255DEG 16KT 3693 9073 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PS
894 
WWUS53 KPAH 030034
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
634 PM CST Mon Mar 2 2020

MOC035-030043-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-200303T0100Z/
Carter MO-
634 PM CST Mon Mar 2 2020

...THE TORNADO WARNING FOR SOUTHEASTERN CARTER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Missouri.

LAT...LON 3708 9053 3692 9045 3689 9068 3693 9068
      3693 9070 3697 9070 3697 9072 3700 9071
      3700 9073 3702 9073
TIME...MOT...LOC 0033Z 254DEG 17KT 3694 9067 

$$

MOC023-223-030100-
/O.CON.KPAH.TO.W.0008.000000T0000Z-200303T0100Z/
Wayne MO-Butler MO-
634 PM CST Mon Mar 2 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHWESTERN WAYNE AND NORTHWESTERN BUTLER COUNTIES...
    
At 633 PM CST, a severe thunderstorm capable of producing a tornado
was located near Brush Arbor, or 14 miles south of Piedmont, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Williamsville around 655 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3708 9053 3692 9045 3689 9068 3693 9068
      3693 9070 3697 9070 3697 9072 3700 9071
      3700 9073 3702 9073
TIME...MOT...LOC 0033Z 254DEG 17KT 3694 9067 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PS
511 
WWUS53 KPAH 030046
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
646 PM CST Mon Mar 2 2020

MOC023-030055-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-200303T0100Z/
Butler MO-
646 PM CST Mon Mar 2 2020

...THE TORNADO WARNING FOR NORTHWESTERN BUTLER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Missouri.

LAT...LON 3708 9053 3693 9045 3693 9064 3704 9065
TIME...MOT...LOC 0045Z 255DEG 16KT 3695 9060 

$$

MOC223-030100-
/O.CON.KPAH.TO.W.0008.000000T0000Z-200303T0100Z/
Wayne MO-
646 PM CST Mon Mar 2 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHWESTERN WAYNE COUNTY...
    
At 645 PM CST, a severe thunderstorm capable of producing a tornado
was located near Williamsville, or 14 miles south of Piedmont, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Williamsville around 655 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3708 9053 3693 9045 3693 9064 3704 9065
TIME...MOT...LOC 0045Z 255DEG 16KT 3695 9060 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

PS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 2, 5:50 PM CST, 24 minutes earlier.

Area forecast discussion, Mar 2, 5:50 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
550 PM CST Mon Mar 2 2020

.UPDATE...
Issued at 550 PM CST Mon Mar 2 2020

Tornado Watch 35 has been issued for much of the region basically
near and south of the front. The presence of the front, along with
a surface low that may move along it this evening, is the primary
reason for a tornado watch rather than a severe thunderstorm
watch. The potential for backed low-level winds with these
features could enhance the low-level shear allowing for greater
potential for tornadoes. Large hail will continue to be the
primary concern, along with damaging straight-line winds.

&&

.SHORT TERM...(Tonight through Wednesday)
Issued at 315 PM CST Mon Mar 2 2020

Main forecast issues come with severe weather potential very late
this afternoon or early this evening through the early morning
hours Tuesday as a surface low tracks northeast up a stationary
boundary located very close to the OH River. Storm initiation
should be over portions of southeast MO between 4 PM and 7 PM as a
mid level impulse shoots east toward northeast AR/southwest MO
and provides added lift near the surface low over northeast AR,
and low level jet 25-35 kts kicks in.

Mid- level lapse rates of 8 to 8.5 degrees and MLCAPES from
1000-1500 J/KG suggest strong updrafts capable of producing large
hail. Long, straight-lined hodographs and effective shear up close
to 40 kts or so would be supportive of multi-cell storms with
right and left splitting supercells. Therefore, will also be a
threat of damaging wind gusts and possibly a tornado or two. Last
but not least would be the risk of localized flooding, esp in
areas where storms may repeat, or train.

The surface low should race northeast along the OH River and out
of the forecast area after midnight, and force the trailing cold
front through our eastern counties by around 2 or 3 AM.
Thereafter, high pressure will build into the southern Plains and
lower/mid MS River Valley, bringing clearing skies Tuesday/Tuesday
night and mild early March temps in the lower/mid 60s at most
locations. Wed should also be a rather nice day with afternoon
temps in the 60s, though there could be some increase in cloud
cover over our southern areas in response to the next weather
maker well off to our southwest.

.LONG TERM...(Wednesday night through Monday)
Issued at 315 PM CST Mon Mar 2 2020

After a chance of some light rain Wed night into Thursday, a few
days of dry weather are expected. Rain chances will then return for
early next week. Overnight lows will remain quite chilly, but
daytime highs will be in the 50s and 60s.

As far as the rain chances for Wed night into Thursday, this precip
will be associated with a southern stream 500 mb shortwave that will
eject from the southern Plains across the lower Mississippi Valley.
This is the same shortwave that last week's models predicted would
bring very heavy rain on Tuesday and Tues night. A lot has changed
since then. Besides the slower timing, the track is much further
south. Any rainfall amounts will be less than a tenth of an inch
Thursday. Overnight lows will be around 40, with daytime highs 55 to
60.

Thursday night into Friday, the southern stream shortwave will phase
with a northern stream 500 mb shortwave over the eastern seaboard.
This will result in a strongly confluent northwesterly flow of dry
and colder air aloft. Skies will become sunny Friday, but gusty
northwest winds will limit highs to the mid 40s in sw Indiana and
around 50 elsewhere.

This weekend will be dry with a warming trend as a 500 mb ridge
moves east across the Mississippi Valley. Highs will be in the 50s
Saturday and around 60 on Sunday. Clouds will be on the increase
Sunday, along with southerly winds.

The ensemble means are in agreement on a 500 mb southwest flow
pattern early next week. A moist southern stream shortwave will
likely bring some rain Monday. This looks like a low-amplitude
progressive pattern, so preliminary indications point away from a
heavy rainfall event.

&&

.AVIATION...
Issued at 550 PM CST Mon Mar 2 2020

Thunderstorms are expected to develop this evening along and south
of the frontal boundary which runs from near KCGI to near KEVV at
this time. At this time it appears that the storms will be
discrete which could mean no impact at any one location. Ceilings
will drop to MVFR levels as the front starts to move east later
tonight. The MVFR ceilings will likely exit the area shortly after
sunrise, and then gusty northwest winds will be the main concern
during the day.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...DRS
SHORT TERM...GM
LONG TERM...MY
AVIATION...DRS
Hazardous weather outlook, Mar 2, 2:35 PM CST, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
235 PM CST Mon Mar 2 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
235 PM CST Mon Mar 2 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will be possible, mainly very late this
afternoon into tonight, over much of the quad state region.

A few storms may become strong to severe, especially over portions
of southeast Illinois, western Kentucky and the southern tip of
Illinois. While large Hail, damaing wind gusts and locally heavy
rainfall will be the primary hazards, a tornado or two cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation may be requested late this afternoon into
tonight. Spotters are also encouraged to send reports of any
flooding to the National Weather Service in Paducah Kentucky.

Meffert

In the hours before

Special weather statement, Mar 2, 5:41 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Paducah KY
541 PM CST Mon Mar 2 2020

MOZ107-030030-
Carter MO-
541 PM CST Mon Mar 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER COUNTY UNTIL
630 PM CST...

At 541 PM CST, Doppler radar was tracking a strong thunderstorm near
Hunter, or 8 miles southeast of Van Buren, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ellsinore, Hunter and Grandin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for southeastern
Missouri.

LAT...LON 3705 9073 3700 9073 3700 9071 3697 9072
      3697 9070 3693 9070 3693 9068 3689 9068
      3688 9066 3681 9066 3682 9101 3682 9103
      3694 9106
TIME...MOT...LOC 2341Z 251DEG 27KT 3689 9094

PS
Local storm report, Mar 2, 5:57 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 SSW METROPOLIS        37.15N 88.72W
03/02/2020  E1.00 INCH       MASSAC             IL   TRAINED SPOTTER

            RELAYED VIA TWITTER.

&&

DWS
Local storm report, Mar 2, 5:59 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
559 PM CST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             METROPOLIS              37.15N 88.71W
03/02/2020  E1.00 INCH       MASSAC             IL   TRAINED SPOTTER

            PHOTOGRAPH POSTED ON SOCIAL MEDIA

&&

MY
Local storm report, Mar 2, 6:03 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
603 PM CST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             PADUCAH                 37.07N 88.64W
03/02/2020  E0.88 INCH       MCCRACKEN          KY   STORM CHASER

&&

MY
Local storm report, Mar 2, 6:11 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
611 PM CST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             3 NNE HUNTER            36.93N 90.84W
03/02/2020  E1.00 INCH       CARTER             MO   PUBLIC

&&

PS
Local storm report, Mar 2, 6:14 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
614 PM CST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             2 NNE PADUCAH           37.10N 88.62W
03/02/2020  E1.75 INCH       MCCRACKEN          KY   PUBLIC

            TIME ESTIMATED FROM RADAR. RELAYED VIA
            TWITTER.

&&

DWS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:05 PM CSTSevere Thunderstorm WarningPAHButler, Carter, Wayne40 min
Mar 2, 6:53 PM CSTTornado WarningPAHWayne52 min
Mar 2, 7:28 PM CSTTornado WarningPAHBollinger, Stoddard, Wayne47 min
Mar 2, 7:37 PM CSTSpecial Weather StatementPAHCape Girardeau, Perry38 min
Mar 2, 7:44 PM CSTSevere Thunderstorm WarningPAHWayne33 min
Mar 2, 8:07 PM CSTSevere Thunderstorm WarningPAHCape Girardeau, Scott38 min
Mar 2, 8:08 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott, Stoddard52 min
Mar 2, 8:12 PM CSTTornado WarningPAHCape Girardeau33 min
Mar 2, 8:16 PM CSTTornado WarningPAHScott, Stoddard33 min
Mar 2, 8:34 PM CSTFlash Flood WarningPAHBollinger, Scott, Stoddard, Wayne6 hr
Mar 2, 8:45 PM CSTTornado WarningPAHScott30 min
Mar 2, 8:56 PM CSTSevere Thunderstorm WarningPAHButler, Ripley49 min
Mar 2, 9:04 PM CSTSevere Thunderstorm WarningPAHMississippi, Scott41 min
Mar 2, 9:13 PM CSTTornado WarningPAHButler, Ripley47 min
Mar 2, 10:10 PM CSTTornado WarningPAHNew Madrid, Stoddard35 min
Mar 2, 10:30 PM CSTTornado WarningPAHNew Madrid45 min
Mar 2, 10:37 PM CSTFlash Flood WarningPAHBollinger6 hr
Mar 2, 10:59 PM CSTSpecial Weather StatementPAHScott46 min
Mar 2, 11:10 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid35 min
Mar 3, 5:46 AM CSTRiver Flood WarningPAHCape Girardeau, Perry, Scott64 days

Nearby

Tornado Warnings in Missouri, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.